Factorizations of natural embeddings of l p n into L r , I

T. Figiel; W. Johnson; G. Schechtman

Studia Mathematica (1988)

  • Volume: 89, Issue: 1, page 79-103
  • ISSN: 0039-3223

How to cite


Figiel, T., Johnson, W., and Schechtman, G.. "Factorizations of natural embeddings of $l^{n}_{p}$ into $L_{r}$, I." Studia Mathematica 89.1 (1988): 79-103. <http://eudml.org/doc/218838>.

author = {Figiel, T., Johnson, W., Schechtman, G.},
journal = {Studia Mathematica},
keywords = {Banach-Mazur distance; Gaussian random variable},
language = {eng},
number = {1},
pages = {79-103},
title = {Factorizations of natural embeddings of $l^\{n\}_\{p\}$ into $L_\{r\}$, I},
url = {http://eudml.org/doc/218838},
volume = {89},
year = {1988},

AU - Figiel, T.
AU - Johnson, W.
AU - Schechtman, G.
TI - Factorizations of natural embeddings of $l^{n}_{p}$ into $L_{r}$, I
JO - Studia Mathematica
PY - 1988
VL - 89
IS - 1
SP - 79
EP - 103
LA - eng
KW - Banach-Mazur distance; Gaussian random variable
UR - http://eudml.org/doc/218838
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.